Hydrostatic Stokes equations with non-smooth data for mixed boundary conditions
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, p. 807-826
@article{AIHPC_2004__21_6_807_0,
     author = {Guill\'en-Gonz\'alez, F. and Rodr\'\i guez-Bellido, M. A. and Rojas-Medar, M. A.},
     title = {Hydrostatic Stokes equations with non-smooth data for mixed boundary conditions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {6},
     year = {2004},
     pages = {807-826},
     doi = {10.1016/j.anihpc.2003.11.002},
     zbl = {1062.35064},
     mrnumber = {2097032},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_6_807_0}
}
Guillén-González, F.; Rodríguez-Bellido, M. A.; Rojas-Medar, M. A. Hydrostatic Stokes equations with non-smooth data for mixed boundary conditions. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, pp. 807-826. doi : 10.1016/j.anihpc.2003.11.002. http://www.numdam.org/item/AIHPC_2004__21_6_807_0/

[1] Amrouche C., Girault V., Decomposition of vector spaces and application to the Stokes problem in arbitrary dimension, Czechoslovak Math. J 44 (119) (1994) 109-140. | MR 1257940 | Zbl 0823.35140

[2] Azérad P., Guillén F., Mathematical justification of the hydrostatic approximation in the Primitive Equations of qeophysical fluid dynamics, SIAM J. Math. Anal 33 (4) (2001) 847-859. | MR 1884725 | Zbl 0999.35072

[3] Besson O., Laydi M.R., Some estimates for the anisotropic Navier-Stokes equations and for the hydrostatic approximation, M 7 (1992) 855-865. | Numdam | MR 1199316 | Zbl 0765.76017

[4] Cattabriga L., Sur un problema al contorno relativo al sistema di equazioni di Stokes, Rend. Mat. Sem. Univ. Padova 31 (1961) 308-340. | Numdam | MR 138894 | Zbl 0116.18002

[5] Chacón T., Guillén F., An intrinsic analysis of existence of solutions for the hydrostatic approximation of the Navier-Stokes equations, C. R. Acad. Sci. Paris, Série I 330 (2000) 841-846. | MR 1769958 | Zbl 0959.35134

[6] Conca C., Stokes equations with non-smooth data, Revista de Matemáticas Aplicadas 10 (1989) 115-122. | MR 1027831 | Zbl 0702.35202

[7] Girault V., Raviart P.A., Finite Element Methods for Navier-Stokes Equations, Springer-Verlag, Berlin, 1986. | MR 851383 | Zbl 0585.65077

[8] Guillén-González F., Rodríguez-Bellido M.A., On the strong solutions of the Primitive Equations in 2D domains, Nonlin. Anal 50 (2002) 621-646. | MR 1910908 | Zbl 1013.35066

[9] Guillén-González F., Masmoudi N., Rodríguez-Bellido M.A., Anisotropic estimates and strong solutions of the Primitive Equations, Differential Integral Equations 14 (11) (2001) 1381-1408. | MR 1859612 | Zbl 01832874

[10] Lewandowski R., Analyse Mathématique et Océanographie, Masson, 1997.

[11] Lions J.L., Magenes E., Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1969. | MR 247243 | Zbl 0165.10801

[12] Lions J.L., Temam R., Wang S., New formulation of the primitive equations of the atmosphere and applications, Nonlinearity 5 (1992) 237-288. | MR 1158375 | Zbl 0746.76019

[13] Lions J.L., Temam R., Wang S., On the equations of the large scale ocean, Nonlinearity 5 (1992) 1007-1053. | MR 1187737 | Zbl 0766.35039

[14] Pedlosky J., Geophysical Fluid Dynamics, Springer-Verlag, Berlin, 1987. | Zbl 0429.76001

[15] Temam R., Navier-Stokes Equations: Theory and Numerical Analysis, North Holland, Amsterdam, 1977. | MR 609732 | Zbl 0383.35057

[16] Ziane M., Regularity results for Stokes type systems, Appl. Anal 58 (1995) 263-292. | MR 1383192 | Zbl 0837.35030